# SDR SWIA200312559

- Difficulty date: October 25, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 5,954 hours, 4,573 cycles
- Engine: Ge CF343B1
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING STALL TEST,  SHAKER DOES NOT ACTIVATE.  REPAIRED BROKEN WIRE IAW CL 600 WDM 20-00-00.  OPS CHECK GOOD.
